RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 5, Pages 627–654 (Mi izv4042)  

This article is cited in 9 scientific papers (total in 11 papers)

Asymptotic calculation of periodic solutions of systems of differential equations containing small parameters in the derivatives

E. F. Mishchenko


Full text: PDF file (2641 kB)

Bibliographic databases:

Received: 09.05.1957

Citation: E. F. Mishchenko, “Asymptotic calculation of periodic solutions of systems of differential equations containing small parameters in the derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 21:5 (1957), 627–654

Citation in format AMSBIB
\Bibitem{Mis57}
\by E.~F.~Mishchenko
\paper Asymptotic calculation of periodic solutions of systems of differential equations containing small parameters in the derivatives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 5
\pages 627--654
\mathnet{http://mi.mathnet.ru/izv4042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=94514}
\zmath{https://zbmath.org/?q=an:0078.08004}


Linking options:
  • http://mi.mathnet.ru/eng/izv4042
  • http://mi.mathnet.ru/eng/izv/v21/i5/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, V. M. Volosov, “The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter”, Russian Math. Surveys, 22:2 (1967), 124–142  mathnet  crossref  mathscinet  zmath
    2. S. A. Lomov, “The construction of asymptotic solutions of certain problems involving parameters”, Math. USSR-Izv., 2:4 (1968), 849–877  mathnet  crossref  mathscinet  zmath
    3. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Solution to Singularly Perturbed Boundary Value Problems by the Duck Hunting Method”, Proc. Steklov Inst. Math., 224 (1999), 169–188  mathnet  mathscinet  zmath
    6. S. D. Glyzin, “Relaksatsionnye kolebaniya elektricheski svyazannykh neiropodobnykh ostsillyatorov s zapazdyvaniem”, Model. i analiz inform. sistem, 17:2 (2010), 28–47  mathnet  elib
    7. Glyzin S.D., Kolesov A.Yu., Rozov N.Kh., “Relaksatsionnye avtokolebaniya v neironnykh sistemakh. i”, Differentsialnye uravneniya, 47:7 (2011), 919–932  elib
    8. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. A. Yu. Kolesov, N. Kh. Rozov, “Self-excited wave processes in chains of diffusion-linked delay equations”, Russian Math. Surveys, 67:2 (2012), 297–343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A. Yu. Kolesov, N. Kh. Rozov, “Discrete autowaves in systems of delay differential–difference equations in ecology”, Proc. Steklov Inst. Math., 277 (2012), 94–136  mathnet  crossref  mathscinet  isi  elib  elib
    11. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Many-circuit canard trajectories and their applications”, Izv. Math., 81:4 (2017), 771–817  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:500
    Full text:169
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019